Home Page of Doug Rall
DOUG RALL'S home page


Department of Mathematics
Furman University
Greenville, SC 29613
Office: (864) 294-3637
Fax: (864) 294-3641
e-mail: doug dot rall at furman dot edu

Department of Mathematics Homepage
Furman University Homepage

Teaching: 2013 - 2014 Academic Year

  • FALL SEMESTER:
  • Mathematics 320: Number Theory
  • Mathematics 461: Topics in Algebra
  • Research and Scholarship

    My work is supported by a Collaboration Grant for Mathematicians from Simons Foundation

    Book on the Cartesian Product of Graphs

    Graduate Students

  • Kirsti Wash

  • Recent Publications

  • [71] B. Bresar, T. Gologranc, M. Milanic, D.F. Rall and R. Rizzi, Dominating sequences in graphs, Discrete
    Mathematics
    , 1-23, to appear [pdf] .

  • [70] M. Henning, S. Klavzar and D.F. Rall, Total version of the domination game, Graphs and Combinatorics,
    1-11, to appear [pdf] .

  • [69] W. Desormeaux, M. Henning, D.F. Rall and A. Yeo, Relating the annihilation number and the 2-domination
    number of a tree, Discrete Mathematics, 319C (2014) 15-23 (DOI: 10.1016/j.disc.2013.11.020) [pdf] .

  • [68] D.F. Rall and Kirsti Wash, Identifying codes of the direct product of two cliques, European Journal of
    Combinatorics
    , 36 (2014) 159-171 (DOI: 10.1016/j.ejc.2013.07.002) [pdf] .

  • [67] B. Hartnell and D.F. Rall, On the Cartesian product of non well-covered graphs, The Electronic Journal of
    Combinatorics
    , 20(2) #P21 (2013) 1-4.

  • [66] T.K. Sumenjak, D.F. Rall and A. Tepeh, Rainbow domination in the lexicographic product of graphs, Discrete
    Applied Mathematics
    , 161 (2013) 2133-2141 (DOI: 10.1016/j.dam.2013.03.011). [pdf]

  • [65] B. Bresar, S. Klavzar. G. Kosmrlj and D.F. Rall, Domination game: extremal families of graphs for the 3/5-conjectures,
    Discrete Applied Mathematics, 161 (2013) 1308-1316 (DOI: 10.1016/j.dam.2013.01.025). [pdf]

  • [64] B. Bresar, S. Klavzar and D.F. Rall, Domination game played on trees and spanning subgraphs, Discrete
    Mathematics
    , 313 (2013) 915-923 (DOI: 10.1016/j.disc.2013.01.014) . [pdf]

  • [63] M. Henning and D.F. Rall, On graphs with disjoint dominating and 2-dominating sets, Discussiones Mathematicae
    Graph Theory
    , 33 (2013) 139-146. [pdf]

  • [62] B. Hartnell and D.F. Rall, On graphs having maximal independent sets of exactly t distinct cardinalities, Graphs and
    Combinatorics
    29(3) (2013) 519-525 (DOI: 10.1007/s00373-012-1132-8) . [pdf]

  • [61] B. Bresar, P. Dorbec, W. Goddard, B. Hartnell, M. Henning, S. Klavzar, and D. F. Rall, Vizing's Conjecture: A Survey and
    Recent Results, Journal of Graph Theory, 69 (2012) 46-76 (DOI: 10.1002/jgt.20565) . [pdf]

  • [60] B. Bresar, S. Klavzar and D.F. Rall, Domination game and an imagination strategy, SIAM Journal on Discrete
    Mathematics
    , 24 (2010) 979-991. [pdf]

  • [59] A. Finbow and D.F. Rall, On the packing chromatic number of some lattices, Discrete Applied Mathematics,
    158 (2010) 1224-1228. [pdf]

  • [58] R. Gallant, G. Gunther, B. Hartnell and D.F. Rall, Limited packings in graphs, Discrete Applied Mathematics,
    158 (2010) 1357-1364. [pdf]

  • [57] B. Bresar and D.F. Rall, Fair reception and Vizing's conjecture, Journal of Graph Theory, 61 (2009) 45-54. [pdf]

  • [56] J. Blair, W. Goddard, S.M. Hedetniemi, S.T. Hedetniemi, F. Manne and D.F. Rall, Emergency response sets in graphs,
    Journal of CombinatorialMathematics and Combinatorial Computing, 68 (2009) 225-243. [pdf]

  • [55] D.F. Rall, Packing and domination invariants on Cartesian products and direct products, Ramanujan Mathematical
    Society Lecture Note Series in Mathematics
    , Vol 7 (2008) 183-194. [pdf]

  • Earlier Papers

    Furman Graph Theory Seminar

    Several Connections to the Mathematical World

    Electronic Journal of Combinatorics
    AMS e-MATH
    NSF Mathematical Sciences Institutes


    Visitor Map
    (Locations of homepage visitors)